# SDR AALA202205317241

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N338ST
- Make and model: Boeing 737
- Aircraft serial: 44484
- Aircraft time: 3,569 hours, 1,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 16 EMERGENCY EXIT LIGHT IS OUT OF SOCKET. SECURED LIGHT PER AMM 33-51-00. OPERATIONAL CHECK GOOD.
